# SDR USAASB03110

- Difficulty date: July 16, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND AFT SECTION OF AISLE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  (M)
